Show simple item record

dc.contributor.authorSalas, José Antonio
dc.date.accessioned2017-09-25T21:56:10Z
dc.date.available2017-09-25T21:56:10Z
dc.date.issued2008
dc.identifier.urihttp://revistas.pucp.edu.pe/index.php/lexis/article/view/2208/2138
dc.formatapplication/pdf
dc.language.isospa
dc.publisherPontificia Universidad Católica del Perúes_ES
dc.relation.ispartofurn:issn:0254-9239
dc.rightsAttribution 4.0 International*
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.rights.urihttp://creativecommons.org/licenses/by/4.0*
dc.sourceLexis; Vol. 32, Núm. 1 (2008); 147-158es_ES
dc.subjectLingüística y Literaturaes_ES
dc.titleFormas ligadas en los numerales del mochicaes_ES
dc.typeinfo:eu-repo/semantics/article
dc.type.otherArtículo
dc.subject.ocdehttps://purl.org/pe-repo/ocde/ford#6.02.06
dc.publisher.countryPE


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Attribution 4.0 International
Except where otherwise noted, this item's license is described as Attribution 4.0 International